# SDR 2015FA0000629

- Difficulty date: December 2, 2015
- Submitted: December 7, 2015
- Operation: General aviation
- Aircraft: N591PU
- Make and model: Cirrus SR20
- Aircraft serial: 2052
- Aircraft time: 2,316 hours
- Engine: Cont IO360ES
- Engine time: 572 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Keyway
- Condition: Worn
- Location: Alternator Fan
- Part time: 179 hours
- Component: Alternator, Cont, ES4029
- Component part number: 656644
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PROGRESSIVE INSPECTION PROGRAM, 50 HOUR INSPECTION DISCOVERED ALTERNATOR NR 2 COOLING FAN LOOSE ON ALTERNATOR SHAFT.  FAN PN: ES4137 IS PART OF ALTERNATOR, P/N: 653344.  THE KEY WAY OF THE FAN HUB WEARS PREMATURELY ALLOWING ROTATIONAL MOVEMENT OF THE FAN ON THE SHAFT.  IN THIS CASE THE ROTATIONAL MOVEMENT WAS APPROXIMATELY .2500" AT THE EDGE OF THE FAN.  WE HAVE SEEN OTHERS THAT ARE WORSE.  WE HAVE SEEN THIS CONDITION ON SEVERAL OF THESE ALTERNATORS RECENTLY.
